DEA cover

Differential Equations & Applications

Volume: 3

Year: 2011


Issue: 3 (August, 2011)
Article number / DOI Authors / Title Pages Abstract Article
03-19 Yaqin Li, Yongkun Li: Existence of solutions of boundary value problems for a nonlinear third-order impulsive dynamic system on time scales 309–322 View View
03-20 Yanyun Qian, Run Xu: Some new oscillation criteria for higher-order quasi-linear neutral delay differential equations 323–335 View View
03-21 Kristen Kobylus Abernathy, Jesús Rodríguez: Existence of solutions to boundary value problems at full resonance 337–346 View View
03-22 Abdelhamid Benmezai, John R. Graef, Lingju Kong: Positive solutions to a two point singular boundary value problem 347–373 View View
03-23 Alexander Gutiérrez, Pedro J. Torres: Periodic solutions of Liénard equation with one or two weak singularities 375–384 View View
03-24 B. B. Singh, I. M. Chandarki: On the asymptotic behaviours of solutions of third order non-linear autonomous differential equation governing the MHD flow 385–397 View View
03-25 Ying Shen, Jihui Zhang: Existence of two solutions for a Navier boundary value problem involving the p-biharmonic 399–414 View View
03-26 Nakao Hayashi, Chunhua Li, Tohru Ozawa: Small data scattering for a system of nonlinear Schrödinger equations 415–426 View View
03-27 Jihong Zhao, Chao Deng, Shangbin Cui: Well-posedness of a dissipative system modeling electrohydrodynamics in Lebesgue spaces 427–448 View View
03-28 Ali Wehbe, Wael Youssef: Indirect locally internal observability and controllability of weakly coupled wave equations 449–462 View View